# SDR DALA2022032902086

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 65,737 hours, 30,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 CORROSION SEAT TRACK -Y765 AT FR66 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK PER A320 SRM 51-72-11. (2174399)
